# SDR KCSA20251003950

- Difficulty date: September 29, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N745CK
- Make and model: Boeing 747446
- Aircraft serial: 26361
- Aircraft time: 101,076 hours, 14,981 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1387T10011
- Part serial: 6620
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

100272867: RIGHT WING GEAR FAILED TO EXTEND WITH ALTERNATE GEAR EXTENSION, DECLARED EMERGENCY.   REMOVED AND REPLACED WING GEAR ALTERNATE ELECTRIC ACTUATOR. OPERATIONAL CHECK GOOD. NO DEFECTS NOTED. NO FURTHER ACTION REQUIRED AT THIS TIME (JACKED AIRCRAFT PERFORMED ALTERNATIVE ACTION)  IAW B747-400 AMM 32-36-01 AND AMM 07-11-01.
